I finished a 4 and half month treatment of a 80mg dose of Accutane. Its been about a month since I've stopped taking Accutane and I'm seeing small zits appearing. I don't know if I should do another session of treatment or if theres something I should be taking and/or using after my treatment. Whats the best thing to do?
I Finished my Accutane Treatment a Month a Go and Now I'm Starting to See Small Zits Appearing. What Do I Do? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Acne after Accutane
Although Accutane potentially cures acne in some people, sometimes people still breakout after therapy but typically much less. Many dermatologists put their patients on a topical retinoid after Accutane therapy to deal with this now milder acne. Talk to your dermatologist about this option. If you have severe flares, consider a second course. Unfortunately, no drug is perfect and there are some people who do not respond well even after multiple courses of Accutane. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.